Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Endoscopy showed gastritis and edema in stomach. Recurring symptoms after treatment. Cause?

hello sir, my father is suffering from severe stomach pain radiating to back,vomiting,discomfort in the stomach,fullness of stomach since a week. endoscopy was done which suggested iotiof gastritis with edema in stomach. then with antibiotics he was relieved,but now after few days it has occured again,what would be the cause.......some doctors said may be due to some obstruction in the veins in small intestine and have advised for ct angio
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  286
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

Welcome to HCM

Your father is having severe abdominal pain and cause of this pain is still to be detected, gastritis pain should respond to treatment if it is still persisting then it must be investigated.

CT Scan of abdomen with angio is good investigation it should give lot of information and once cause is known treatment medical or surgical can be done.

It is not clear that other investigations are done or not like a sonography and blood test for Liver function(Bilirubin,SGPT,SGOT) and Pancreas ( Amylase and Lipase). Is there any history of alcohol use?

You should get investigation as soon as possible as if obstruction in the blood flow is there it is medical emergency.

Take good care of him

Good luck.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor